Home > Research > Publications & Outputs > Exponentiation in Banach star algebras

Electronic data

  • S0013091500010683a

    Rights statement: http://journals.cambridge.org/action/displayJournal?jid=PEM The final, definitive version of this article has been published in the Journal, Proceedings of the Edinburgh Mathematical Society, 20 (2), pp 163-165 1976, © 1976 Cambridge University Press.

    Final published version, 107 KB, PDF-document

Links

Text available via DOI:

View graph of relations

Exponentiation in Banach star algebras

Research output: Contribution to journalJournal article

Published
<mark>Journal publication date</mark>09/1976
<mark>Journal</mark>Proceedings of the Edinburgh Mathematical Society
Issue number2
Volume20
Number of pages3
Pages (from-to)163-165
<mark>State</mark>Published
<mark>Original language</mark>English

Bibliographic note

http://journals.cambridge.org/action/displayJournal?jid=PEM The final, definitive version of this article has been published in the Journal, Proceedings of the Edinburgh Mathematical Society, 20 (2), pp 163-165 1976, © 1976 Cambridge University Press.